# SDR HEEA084745

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,419 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: PHI101741
- Condition: Malfunctioned
- Location: Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR CAUSES RIGHT STEP NOT TO EXTEND. REPAIRED.
